Are there any anti depressants or non stimulant/amphetamine meds that will help with the sleep attacks & day time drowsiness associated with narcolepsy?
I'm a naturally anxious person.. and going on something like Adderall (adderrall) or Ritalin is out of the question... unless maybe if I have to drive somewhere that day. Is there any way to correct the condition, like with antidepresants?
provigil(modafinal) and nuvigil are non-amphetamine stimulants... nuvigil is the sustained release version. most health insurances will require a you to try other drugs like ritalin first or prior authorizations and after all that still have it cost a lot by having some type of deductible/coinsurance for either one of these. anti-depressants will not help with drowsiness/sleep attacks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.